# SDR DXTA2023122610415

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 6,162 hours, 4,076 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 36,000  HEARD & FELT A LOUD THUMP & JOLT. AIRSPEED IND WENT RED, HAD A GEAR DISAGREE NLG AMBER CAS MESSAGE.  NLG IND SHOWED WITH A AMBER HASH. RAN QRH & DIVERTED. DECLARED EMERGENCY. DESCENDED THRU 26,000 WITH SPEED BRAKES EXTENDED. HEARD 2ND THUMP & ALL IND NORMAL. CAS MESSAGE CLEARED,  CONTINUED TO BURN FUEL.  MLG EXTENDED & LOCKED NORMAL.   PERFORMED NLG UPLOCK HOOK SWITCH ADJUST & TEST. FOUND UPLOCK SWITCH TO BE 0.58 AT REST,  MANUAL CALLS FOR 0.66. AFTER MLG RAISED, MANUAL CALLS FOR A PLUNGER TRAVEL DISTANCE OF .015 .+/...03.  FOUND PLUNGER ONLY TRAVELED .03. WITH MLG UP & LOCKED. ADJUSTED UPLOCK SWITCH & OPS CHK,  NO DEFECTS.  WORK IAW A041432-00-00 STEP 2.
